CSpace
k-U统计量的渐进正态性
张日权
2004
Source Publication应用概率统计
ISSN1001-4268
Volume020Issue:002Pages:189
Abstract称Un^m,k=∑1≤i1<…
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39730
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张日权. k-U统计量的渐进正态性[J]. 应用概率统计,2004,020(002):189.
APA 张日权.(2004).k-U统计量的渐进正态性.应用概率统计,020(002),189.
MLA 张日权."k-U统计量的渐进正态性".应用概率统计 020.002(2004):189.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张日权]'s Articles
Baidu academic
Similar articles in Baidu academic
[张日权]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张日权]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.